# SDR SWIA200820716

- Difficulty date: November 21, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 15,629 hours, 13,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOOR SUPPORT CLIP AT FS 280 RBL9 INBOARD CRACKED.  REPLACED.
